BibTeX record journals/appml/BulleCHL20

download as .bib file

@article{DBLP:journals/appml/BulleCHL20,
  author    = {Rapha{\"{e}}l Bulle and
               Franz Chouly and
               Jack S. Hale and
               Alexei Lozinski},
  title     = {Removing the saturation assumption in Bank-Weiser error estimator
               analysis in dimension three},
  journal   = {Appl. Math. Lett.},
  volume    = {107},
  pages     = {106429},
  year      = {2020},
  url       = {https://doi.org/10.1016/j.aml.2020.106429},
  doi       = {10.1016/j.aml.2020.106429},
  timestamp = {Fri, 12 Jun 2020 12:40:05 +0200},
  biburl    = {https://dblp.org/rec/journals/appml/BulleCHL20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics